ARIMIDEX AND HAIR LOSS?
I have been through all treatment, Mx, chemo, Rads etc and been on Arimidex for about 18 months. My hair grew back lovely after chemo and was very pleased with it and my new modern short style! however for the past couple of months I have noticed that it has started to thin, I always had thick hair and I can see my scalp at the top of my head. I feel really upset about this and the only thing I can think off is that it is a side effect of Arimidex although this is not listed anywhere. I have all the other side effects ie stiffness in joints, hot flushes etc and can put up with them but am distraught about my hair. I haven't mentioned it to medics as yet as not sure what response I will get - I obviously don't want to stop Armidex as its a life saver but I need to take it for at least another 3/4 years and think I will be completly bald by then. I suppose my question is has anyone else had this with Arimidex and is there anything to slow it down and does it come back once you stop taking the drug?